editorinchief@ijrtmr.com +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2583-0368 Since 2021
  1. Home
  2. Archives
  3. 2026
  4. Vol. 6 Issue 1
  5. Article
Original Article

Introduction to Dominating Sequential Hypergeometric Elementary Functions

  • Paper ID 271
  • Volume 6, Issue 1
  • Pages 65-77
  • Published Online: January-February 2026
  • 42 Views
Open Access Peer Reviewed Crossref DOI

Authors

  • Dharmendra Kumar Yadav1
  • Shivjee Yadav2

1 2 University Department of Mathematics, Lalit Narayan Mithila University, Darbhanga, Bihar, India.

APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2583-0368
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper